# SDR 95ZZZX4516

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29406
- Make and model: Cessna 177
- Aircraft serial: 17700877
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 12210897
- Condition: Cracked
- Location: Ail Rib Ws 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, BOTH CENTER AILERON HINGES WERE FOUND BENT AND THE LEFT HINGE WAS CRACKED APPROXIMATELY 3 INCHES FORWARD OF HINGE BEARING.  THERE IS NO OTHER APPARENT DAMAGE TO AILERON, WING, OR INBOARD AND OUTBOARD HINGES (WHICH SEEMS IMPOSSIBLE) AND IT HAS NOT BEEN SUBJECTED TO HIGH WINDS.
